# SDR SWAA2023100606847

- Difficulty date: October 3, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 36,780 hours, 17,145 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 FLASHLIGHTS NEEDS BATTERIES<[01] REMOVED AND REPLACED 6 FLASHLIGHT BATTERY?S REF AMM 25-64-00.
